MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; MAJOR SPINE PACK

MEDLINE INDUSTRIES, LP; MAJOR SPINE PACK
Catalog Number DYNJ84310
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer on (b)(6) "we did have a 30ml syringe that came in one of our custom packs, dynj84310, that cracked during a surgical case.The patient was not affected, it was during the end of the case".A sample is not available for evaluation.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer on (b)(6) "we did have a 30ml syringe that came in one of our custom packs, dynj84310, that cracked during a surgical case.The patient was not affected, it was during the end of the case".

Common Device Name
MAJOR SPINE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19261128
Report Number1423395-2024-00409
Device Sequence Number15123259
Product Code OJH
UDI-Device Identifier40195327350698
UDI-Public40195327350698
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ84310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown